# SDR SIMA20150125002

- Difficulty date: January 25, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 27,753 hours, 24,761 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 14569009609
- Condition: Loose
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON OTBD ACTUATOR ATTACHMENT LUG HAS BOTH HAT BUSHINGS LOOSE OR MIGRATING.  LT AILERON OTBD HAT BUSHING ON THE DAMPER FITTING IS LOOSE IN THE FITTING BORE.  R & R LT AILERON PCA FITTING & THE DAMPER FITTING IAW EO EM-27MR-112.  FITTING PN 145-69382-609.
